Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Counting immersed surfaces in hyperbolic 3–manifolds

Joseph D Masters

Algebraic & Geometric Topology 5 (2005) 835–864
Bibliography
1 B H Bowditch, G Mess, A 4–dimensional Kleinian group, Trans. Amer. Math. Soc. 344 (1994) 391 MR1240944
2 J Elstrodt, F Grunewald, J Mennicke, Groups acting on hyperbolic space, Springer Monographs in Mathematics, Springer (1998) MR1483315
3 D G James, C Maclachlan, Fuchsian subgroups of Bianchi groups, Trans. Amer. Math. Soc. 348 (1996) 1989 MR1348863
4 A Lubotzky, Counting finite index subgroups, from: "Groups '93 Galway/St. Andrews, Vol. 2", London Math. Soc. Lecture Note Ser. 212, Cambridge Univ. Press (1995) 368 MR1337284
5 C Maclachlan, A W Reid, Parametrizing Fuchsian subgroups of the Bianchi groups, Canad. J. Math. 43 (1991) 158 MR1108918
6 T Soma, Virtual fibers in hyperbolic 3–manifolds, Topology Appl. 41 (1991) 179 MR1135096
7 P Scott, Subgroups of surface groups are almost geometric, J. London Math. Soc. $(2)$ 17 (1978) 555 MR0494062
8 W P Thurston, The geometry and topology of three-manifolds, lecture notes, Princeton University (1978–1980)